On the E-Hyperstability of the Inhomogeneous σ-Jensen’s Functional Equation on Semigroups
M. Sirouni,
S. Kabbaj and
Victor Kovtunenko
Abstract and Applied Analysis, 2023, vol. 2023, 1-7
Abstract:
In this paper, we study the hyperstability problem for the well-known σ-Jensen’s functional equation fxy+fxσy=2fx for all x,y∈S, where S is a semigroup and σ is an involution of S. We present sufficient conditions on E⊂℠+S2 so that the inhomogeneous form of σ-Jensen’s functional equation fxy+fxσy=2fx+φx,y for all x,y∈S, where the inhomogeneity φ is given, can be E-hyperstable on S.
Date: 2023
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2023/1749302.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2023/1749302.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1749302
DOI: 10.1155/2023/1749302
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().